MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/360MM/LT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/360MM/LT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.003.353S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record review was performed for the subject device: manufacturing location: (b)(4); manufacturing date: 15-aug-2013 ; expiration date: 30-apr-2022.Part #: 04.003.353s, lot#: 7383149 (sterile) ¿ 10mm ti lateral entry femoral recon nail-ex/360mm/lt - sterile.Quantity 6.Component parts reviewed: part 04.003.353s, 10mm ti lateral entry femoral lot: 7383149, meet specification.Sterile rework order requested on (b)(6) 2013 as per nonconformance (ncr).Nonconformance (ncr) was created for "space before lot# when scanned".This issue is not relevant to complaint condition.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.¿sterility documentation was reviewed and determined to be conforming.¿ product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a femoral nail removal on (b)(6) 2018 due to painful hardware.One 10mm ti lateral entry femoral recon nail-ex/360mm/lt-sterile and four 5.0mm titanium locking screws implanted on an unknown date (almost a year ago) were removed intact.Nothing was implanted after the removal of hardware.The procedure was completed without any delay and the patient was stable after the surgery.This is report 1 of 2 for (b)(4).

Brand Name
10MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/360MM/LT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7422897
Report Number2939274-2018-51593
Device Sequence Number10775389
Product Code HSB
UDI-Device Identifier10886982082046
UDI-Public(01)10886982082046(17)220430(10)7383149
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040336
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number04.003.353S
Device Catalogue Number04.003.353S
Device Lot Number7383149
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR